# SDR 05FDEA04173

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 38,242 hours, 25,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Misinstalled
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR AMBER LT ILLUMINATED PRIOR TO BLOCKOUT- ADJUSTED BY MAINTENANCE   WHEN AFT AIRSTAIR AMBER LT ILLUMINATED IN FLIGHT- RAN QRH RED TABS.  ENT BY: 353958   MEL  08DEC05  10:15  IND  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CAT: C EXP: 16DEC05  C/0257532.   FOUND S395 SW INSTALLED INCORRECTLY.  INSTALLED CORRECTLY. ALSO FOUND WRONG   SW ACT INSTALLED. INSTALLED PROPER ASSY.
